# SDR SWAA2022050291082

- Difficulty date: April 4, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BL 0 LH SIDE BS 695 AT CENTER WING BOX 2022-194721 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED ANGLE AND FASTENERS LOC. BL 0 LH SIDE BS 695 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02.;[03] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
